# SDR DALA2018090905508

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,211 hours, 60,866 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE MSG FAILED TO ILLUMINATE WITH EXT HANDLE REF CARD 5350-01077-0101. FOUND C/P P1-779 CORRODED AND SW S1-537 DAMAGED - RPLD P1-779 AND S1-537 PER WSPM CHAP 20.
